# SDR HYIA20170530001

- Difficulty date: May 29, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N524CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0522
- Aircraft time: 33,895 hours, 37,170 cycles
- System (JASC): 2140 · Heating System
- Part: Fuel Line
- Part number: 520010723
- Condition: Damaged
- Location: Heater
- Component: Heater
- Component part number: 825HL2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED BURNING SMELL IN CABIN, WITH THE ODOR SEEMING TO BE ASSOCIATED WITH THE HEATER. FOUND THE HEATER FUEL LINE DAMAGED. REPLACED THE FUEL LINE.
